Journal article icon

Journal article

Series solution of Laplace problems

Abstract:

At the ANZIAM conference in Hobart in February, 2018, there were several talks on the solution of Laplace problems in multiply connected domains by means of conformal mapping. It appears to be not widely known that such problems can also be solved by the elementary method of series expansions with coefficients determined by least-squares fitting on the boundary. (These are not convergent series; the coefficients depend on the degree of the approximation.) Here we give a tutorial introduction ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1017/S1446181118000093

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Publisher:
Cambridge University Press Publisher's website
Journal:
ANZIAM Journal Journal website
Volume:
60
Issue:
1
Pages:
1-26
Publication date:
2018-07-06
Acceptance date:
2018-04-06
DOI:
EISSN:
1446-8735
ISSN:
1446-1811
Pubs id:
pubs:828890
URN:
uri:5187c78e-2929-4b3a-bc3b-2fa8aeb7dfbf
UUID:
uuid:5187c78e-2929-4b3a-bc3b-2fa8aeb7dfbf
Local pid:
pubs:828890

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP